Alert archive / Texas / Tornado Warnings in 2026

Tornado Warning 1, NWS Austin/San Antonio, TX

March 10, 2026Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at Mar 10, 2026, 5:31 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 5:31 PM CDT (22:31 UTC)
Expired
Mar 10, 2026, 6:15 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

Counties Kinney County, TX, Val Verde County, TX

What was reported inside it

TimeReportWhereRemark
Mar 10, 5:40 PM CDTTORNADO9 Ene Laughlin Afb, TXPicture received of brief tornado touchdown over open county, north of U.S. 90. Location estimated.
Mar 10, 6:00 PM CDTHAIL 1Kickapoo Cavern State P, TXTexas Parks and Wildlife reported quarter sized hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2026-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2026-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

924 
WFUS54 KEWX 102231
TOREWX
TXC271-465-102315-
/O.NEW.KEWX.TO.W.0001.260310T2231Z-260310T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
531 PM CDT Tue Mar 10 2026

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Northern Kinney County in south central Texas...
  Eastern Val Verde County in south central Texas...

* Until 615 PM CDT.

* At 531 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Amanda, or 12 miles east of Del Rio, moving east
  at 35 mph.

  HAZARD...Tornado and hail up to three inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Alamo Village around 555 PM CDT.

Other locations impacted by this tornadic thunderstorm include Turkey
Mountain, Kickapoo Cavern State Park, and Escondido Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 2963 10043 2962 10012 2934 10011 2930 10073
      2947 10079
TIME...MOT...LOC 2231Z 249DEG 31KT 2940 10067 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

62
2 follow-up statements
654 
WWUS54 KEWX 102243
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
543 PM CDT Tue Mar 10 2026

TXC465-102253-
/O.CAN.KEWX.TO.W.0001.000000T0000Z-260310T2315Z/
Val Verde TX-
543 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR EASTERN VAL VERDE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

LAT...LON 2942 10070 2951 10070 2962 10045 2962 10012
      2937 10011 2939 10071
TIME...MOT...LOC 2243Z 241DEG 26KT 2945 10062 

$$

TXC271-102315-
/O.CON.KEWX.TO.W.0001.000000T0000Z-260310T2315Z/
Kinney TX-
543 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN
KINNEY COUNTY...

At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Amanda, or 15 miles northwest of Brackettville,
moving northeast at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Kinney County, including the following locations... Kickapoo
Cavern State Park and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 2942 10070 2951 10070 2962 10045 2962 10012
      2937 10011 2939 10071
TIME...MOT...LOC 2243Z 241DEG 26KT 2945 10062 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

62
404 
WWUS54 KEWX 102252
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
552 PM CDT Tue Mar 10 2026

TXC271-102315-
/O.CON.KEWX.TO.W.0001.000000T0000Z-260310T2315Z/
Kinney TX-
552 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN KINNEY COUNTY...

At 551 PM CDT, a confirmed tornado was located 7 miles northwest of
Alamo Village, or 12 miles northwest of Brackettville, moving east at
40 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado. At 5:40 pm was reported 
         north of US 90 in rural Kinney County.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alamo Village, Turkey Mountain, and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.

&&

LAT...LON 2942 10057 2953 10063 2962 10039 2962 10013
      2955 10012 2937 10011 2937 10018
TIME...MOT...LOC 2251Z 251DEG 33KT 2947 10052 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Mar 10, 3:24 PM CDT, 2 hours 7 minutes earlier. Its key messages:

  • There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible.
  • The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds.
  • There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning.
  • Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend.
Area forecast discussion, Mar 10, 3:24 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
324 PM CDT Tue Mar 10 2026

...New UPDATE...

.KEY MESSAGES...

- There is a level 3 of 5 risk for severe thunderstorms over the
southern Edwards Plateau into western Hill Country late this
afternoon into tonight; all severe hazards are possible.

- The severe weather risk decreases to level 1 to 2 farther east
towards the I-35 corridor tonight; main severe hazards will be large
hail and damaging winds.

- There is a level 1 to 2 risk for locally heavy rainfall and
isolated flash flooding across the southern Edwards Plateau, Hill
Country and into the northern I-35 corridor through Wednesday
morning.

- Dry weather pattern Thursday through the rest of the period;
Slightly cooler Thursday behind Pacific front then warmer through
the weekend.

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 120 PM CDT Tue Mar 10 2026

The upper low will be moving over western Texas late this afternoon
and moving across the region overnight into Wednesday. Deep moisture
ahead of the dryline west of our area will keep rain chances across
most of South Central Texas today excluding the coastal plains.
Thunderstorms may develop over the northern I-35 corridor early this
afternoon, but capping would keep any activity isolated with most
models keeping the cap in place. That said, severe weather would be
possible with any isolated thunderstorm during this time with all
hazards possible.

The bulk of activity is still expected to begin over West Texas into
Val Verde County towards late afternoon and continue into the
overnight hours. To note, this is a bit sooner than previous
forecasts for initial development in the west. All modes of severe
weather are in play later this afternoon and evening with an
environment favorable for very large hail greater than 2 inches,
damaging winds up to 75 mph and even some tornadoes. Storms will
initially be supercellular, then form into a line along the Pacific
cold front moving west to east across the CWA. Low level parameters
remain favorable for tornado risk through late tonight especially if
any cells remain discrete ahead of the main line. Even when storms
form into a line and strong wind potential increases, brief
tornadoes cannot be ruled out mainly over the southern Edwards
Plateau and Hill Country. As storms continue to move east late
tonight, weakening instability may diminish severe thunderstorm
intensity as they approach the I-35 corridor sometime near or after
midnight.

Backtracking slightly to talk about heavy rain, the level 2 to 4
risk for excessive rainfall remains over the southern Edwards
Plateau but has been expanded further east into all of the Hill
Country and portions of the northern I-35 corridor. Heavy downpours
will accompany any storms today into tonight. Guidance has been
consistent with heavy rain over the southern Edwards Plateau tonight
with HREF guidance indicating local amounts from 2 to 4 inches which
may lead to flash flooding over this area. We will have to monitor
how storms trend tonight, but overall as storm intensity decreases
late tonight and early Wednesday morning the heavy rain threat will
also decrease. Rain amounts will vary across the area with perhaps
some locations in the Rio Grande Plains missing out entirely on rain.

The upper low deepens slightly as it moves over South Central Texas
Wednesday morning and is slightly slower to exit the area. Rain
chances linger over the I-35 corridor and coastal plains tomorrow
morning, with wrap around showers and thunderstorms over portions of
the northern I-35 corridor and coastal plains into the afternoon. A
few storms could become strong to marginally severe tomorrow with
large hail and damaging wind gusts the main hazards. Dry conditions
are expected by Wednesday evening bringing the end of rain chances
to our area for the rest of the short and long term forecast.

&&

.UPDATE...
Issued at 318 PM CDT Tue Mar 10 2026

We have issued a Tornado Watch in collaboration with SPC for Val
Verde County and portions of the southern Edwards Plateau through
10 PM CDT. All hazards possible including large to very large
hail, isolated tornadoes and damaging wind gusts of 60 mph and up
to 80 mph.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 120 PM CDT Tue Mar 10 2026

The upper low will be moving over western Texas late this afternoon
and moving across the region overnight into Wednesday. Deep moisture
ahead of the dryline west of our area will keep rain chances across
most of South Central Texas today excluding the coastal plains.
Thunderstorms may develop over the northern I-35 corridor early this
afternoon, but capping would keep any activity isolated with most
models keeping the cap in place. That said, severe weather would be
possible with any isolated thunderstorm during this time with all
hazards possible.

The bulk of activity is still expected to begin over West Texas into
Val Verde County towards late afternoon and continue into the
overnight hours. To note, this is a bit sooner than previous
forecasts for initial development in the west. All modes of severe
weather are in play later this afternoon and evening with an
environment favorable for very large hail greater than 2 inches,
damaging winds up to 75 mph and even some tornadoes. Storms will
initially be supercellular, then form into a line along the Pacific
cold front moving west to east across the CWA. Low level parameters
remain favorable for tornado risk through late tonight especially if
any cells remain discrete ahead of the main line. Even when storms
form into a line and strong wind potential increases, brief
tornadoes cannot be ruled out mainly over the southern Edwards
Plateau and Hill Country. As storms continue to move east late
tonight, weakening instability may diminish severe thunderstorm
intensity as they approach the I-35 corridor sometime near or after
midnight.

Backtracking slightly to talk about heavy rain, the level 2 to 4
risk for excessive rainfall remains over the southern Edwards
Plateau but has been expanded further east into all of the Hill
Country and portions of the northern I-35 corridor. Heavy downpours
will accompany any storms today into tonight. Guidance has been
consistent with heavy rain over the southern Edwards Plateau tonight
with HREF guidance indicating local amounts from 2 to 4 inches which
may lead to flash flooding over this area. We will have to monitor
how storms trend tonight, but overall as storm intensity decreases
late tonight and early Wednesday morning the heavy rain threat will
also decrease. Rain amounts will vary across the area with perhaps
some locations in the Rio Grande Plains missing out entirely on rain.

The upper low deepens slightly as it moves over South Central Texas
Wednesday morning and is slightly slower to exit the area. Rain
chances linger over the I-35 corridor and coastal plains tomorrow
morning, with wrap around showers and thunderstorms over portions of
the northern I-35 corridor and coastal plains into the afternoon. A
few storms could become strong to marginally severe tomorrow with
large hail and damaging wind gusts the main hazards. Dry conditions
are expected by Wednesday evening bringing the end of rain chances
to our area for the rest of the short and long term forecast.

&&

.LONG TERM...
(Thursday through next Tuesday)
Issued at 120 PM CDT Tue Mar 10 2026

Dry weather is expected for the long term period. Cooler weather is
expected Thursday with another day by day warming trend through the
weekend. The warmest day of the week is forecast Sunday but will
need to watch the timing of the next cold front which is expected to
move across the area Sunday night. A big cool down is expected for
the start of next week bringing temperatures closer to seasonable
levels for mid-March.

&&

.AVIATION...
(18Z TAFS)
Issued at 120 PM CDT Tue Mar 10 2026

Low clouds continue to lift and scatter, with VFR expected to return
along the I-35 corridor by 19Z. Will continue to monitor convective
trends this afternoon for some TSRA along I-35 near KAUS. Current
data tends to favor areas west/north of Austin for TSRA, so we will
not mention any convection in the forecast through this afternoon.
Convective trends will increase this evening and into the overnight
hours, with DRT likely seeing the first round of TSRA late this
afternoon and evening. The I-35 sites can expect a later arrival and
only minor changes have been made to the timing of PROB30 groups.
We did opt to increase to a TEMPO group for KAUS in the 10-14Z
period. Once the line of convection clears to the east, KDRT, KSAT
and KSSF should remain free of precipitation. Will add VCSH to
KAUS after 21Z as an upper low in the vicinity along with daytime
heating could allow for some more convection Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  82  48  69 /  80  40  10   0
Austin Bergstrom Intl Airport  63  82  46  68 /  70  50  10   0
New Braunfels Muni Airport     62  83  48  69 /  70  50  10   0
Burnet Muni Airport            60  79  45  67 /  90  30  10   0
Del Rio Intl Airport           59  87  52  74 /  80   0   0   0
Georgetown Muni Airport        62  79  45  67 /  80  40  10   0
Hondo Muni Airport             60  83  46  72 /  90  20   0   0
San Marcos Muni Airport        62  83  47  70 /  70  50  10   0
La Grange - Fayette Regional   68  81  49  68 /  50  70  20   0
San Antonio Intl Airport       64  83  50  70 /  80  30   0   0
Stinson Muni Airport           65  84  51  71 /  70  30   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...Platt

In the hours before

Special weather statement, Mar 10, 4:16 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 PM CDT Tue Mar 10 2026

TXZ183-102200-
Val Verde TX-
416 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of southeastern Val
Verde County through 500 PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Cienegas Terrace, or 12 miles west of Del Rio,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Diablo East,
Cienegas Terrace, Governors Landing, Long Point, Devils Shores,
Pafford Crossing, 277 South Boat Ramp, 277 North Campground, San
Pedro Canyon, Rough Canyon Recreation Area, Spur 406 Campground, Rock
Quarry Campground, Salem Point, Lake Ridge Ranch, and Devils River
State Nat Area Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 2971 10107 2956 10071 2932 10091 2933 10094
      2935 10095 2935 10097 2937 10101 2939 10102
      2944 10106 2946 10106 2947 10109 2947 10111
      2948 10114
TIME...MOT...LOC 2116Z 203DEG 18KT 2931 10108

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Mar 10, 4:58 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
458 PM CDT Tue Mar 10 2026

TXZ183-102245-
Val Verde TX-
458 PM CDT Tue Mar 10 2026

...Strong thunderstorms will impact portions of northwestern Val
Verde County through 545 PM CDT...

At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles south of Ozona to 12 miles southwest
of Pumpville. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Langtry, Juno, Shumla, Pumpville, and Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.

&&

LAT...LON 2998 10176 3029 10155 3028 10095 2974 10141
      2977 10140 2975 10144 2978 10145 2979 10147
      2976 10154 2981 10154 2980 10157 2977 10158
      2977 10163 2976 10164 2977 10166 2976 10171
      2978 10176
TIME...MOT...LOC 2158Z 233DEG 14KT 3043 10122 2979 10184

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

62
Local storm report, Mar 10, 5:00 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
500 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Tstm Wnd Gst     2 WNW Del Rio           29.38N 100.93W
03/10/2026  M74 MPH          Val Verde          TX   ASOS

            ASOS station KDRT Del Rio Intl Airport.

&&

HT
Local storm report, Mar 10, 5:03 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
503 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Hail             2 SE Lake View          29.43N 100.91W
03/10/2026  M1.00 Inch       Val Verde          TX   Public

            Report from mPING. Quarter (1.00 in.).

&&

HT
Local storm report, Mar 10, 5:18 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
518 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     Hail             2 SE Lake View          29.43N 100.91W
03/10/2026  E1.25 Inch       Val Verde          TX   Public

            Report from mPING. Half Dollar 1.25 in.

&&

HT
Local storm report, Mar 10, 5:26 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
526 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     Hail             5 NE Del Rio            29.41N 100.84W
03/10/2026  E1.75 Inch       Val Verde          TX   Public

            Report from mPING. Golf Ball 1.75 in.

&&

HT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:16 PM CDTSpecial Weather StatementEWXVal Verde44 min
Mar 10, 4:30 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
Mar 10, 4:58 PM CDTSpecial Weather StatementEWXVal Verde47 min
Mar 10, 5:18 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXEdwards, Kinney, Val Verde72 min
Mar 10, 5:26 PM CDTAreal Flood AdvisoryEWXVal Verde7 hr
Mar 10, 5:35 PM CDTSevere Thunderstorm WarningEWXVal Verde25 min
Mar 10, 6:05 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde2 hr
Mar 10, 6:05 PM CDTTornado WarningEWXEdwards, Kinney, Real, Uvalde40 min
Mar 10, 6:19 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kinney, Real, Uvalde56 min
Mar 10, 6:34 PM CDTTornado WarningEWXBandera, Real, Uvalde41 min

Nearby

Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.